MAUDE Adverse Event Report: Synthes GmbH TFNA Fem Nail ø11 130° L200 TiMo15; Rod, Fixation, Intramedullary And Accessories

Synthes GmbH TFNA Fem Nail ø11 130° L200 TiMo15; Rod, Fixation, Intramedullary And Accessories
Catalog Number 04.037.143S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a nail change in the case of a peri-implant femur fracture, it was found that the nail to be replaced had broken through the hole of the femoral neck blade/screw.The nail was implanted on (b)(6) 2025 , revision occurred (b)(6) 2026.
 
Additional Manufacturer Narrative
Product complaint #(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.

Brand Name
TFNA Fem Nail ø11 130° L200 TiMo15
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50547220
Report Number8030965-2026-08704
Device Sequence Number18735964
Product Code HSB
UDI-Device Identifier10886982096555
UDI-Public(01)10886982096555(17)340701(10)29254P1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.143S
Device Lot Number29254P1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown